Posted 6/16/2008 11:06 PM (GMT -6)
Opium and all its derivatives can cause heat and light sensitivity. As far as I know, there is nothing you can do about it except stay out of the sun, avoid intense light (wear dark glasses) and cover most of your skin when going outdoors. If you become very sensitive, you'll have to wear heavier clothing outdoors as the Sun's UV light will pass through most light clothing. Luckily I live in Belgium and we have a lot of clouded and rainy days here.
Of course, taken into account the massive amount of medication you take, the sensitivity could have another source. Could also be a reaction to the general degeneration of your body (no offense meant, just a medical statement). Our bodies have priorities, and natural sunblock is not one of them.
I'd lke to finish with a warning. That Ibufrofen 800 mg can cause, in the short and mid-term range, serious stomach and abdominalproblems, and in the long-range kidney trouble.
Anyway, there are plenty of other ways to enjoy yourselves indoors. Further details are unnecessary I think.